You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON SOME PSEUDOSYMMETRY TYPE CURVATURE CONDITION
Ryszard Deszcz and Marian Hotloś
Tsukuba Journal of Mathematics
Vol. 27, No. 1 (June 2003), pp. 13-30
Published by: Editorial Committee of Tsukuba Journal of Mathematics
Stable URL: http://www.jstor.org/stable/43686296
Page Count: 18
You can always find the topics here!Topics: Tensors, Curvature, Mathematical manifolds, Mathematical theorems, Riemann manifold, Mathematical functions, Scalars, Algebra
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove that semi-Riemannian manifolds satisfying some curvature condition of pseudosymmetry type are semisymmetric. We give also some inverse theorems.
Tsukuba Journal of Mathematics © 2003 Editorial Committee of Tsukuba Journal of Mathematics